The predictability of the epidemic of variant Creutzfeldt-Jakob disease by back-calculation methods

Huillard D'Aignaux, JN; Cousens, SN; Smith, PG; (2003) The predictability of the epidemic of variant Creutzfeldt-Jakob disease by back-calculation methods. Statistical methods in medical research, 12 (3). pp. 203-20. ISSN 0962-2802 DOI: https://doi.org/10.1191/0962280203sm328ra

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1191/0962280203sm328ra

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar